Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: Heart Burn?

  1. #1
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469

    Question Heart Burn?

    My buddy just started a cycle with me about two weeks ago, it's his first and he's running test cyp and EQ for 10-12 weeks. Ever since he started, he's been getting really bad heart burn. He now has to take Tums every day. Obiviously the first thing that comes to mind is his diet, but that's in check, I know what he's been eating. Does anybody have an explanation to offer?

    Peace

    -Taejoon

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    I got heartburn at the start of my cycle, only for the first few weeks and then it stopped. I was taking Dbol 35mg p/day (4weeks) and Test Ena 500mg p/day (12weeks). I think the cause of that was coz of the such shock to the body. I cant be anymore specific and tell you why the heartburn was there, coz i honestly dont know. I wouldnt know what excatly causes it and why. I know it could be the diet, but I am unsure on the steroid side of things why it happens. It cant be good though. Any sort of pains around your chest cant be good, but dont stress too much, it also cant always be that bad or life threatning. Paranoid dilusions is a possibility. Good luck my friend

    -Gear

  3. #3
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    Thanks for the reply gear, I'll keep that in mind. It could just be his body reacting to anabolics for the first time. I'm gonna bump this just in case there is anyone else who wants to add to this. Thanks again guys.

    Peace

    -Taejoon

  4. #4
    realityarts's Avatar
    realityarts is offline Member
    Join Date
    Sep 2003
    Location
    Hollywood, California USA
    Posts
    502
    It may be just me, but I've noticed heartburn from nolva.

    Are you taking nolva?

  5. #5
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    He's not on any Nolva. He's ony running 400mg/week test and 350mg/week EQ. He does have Nolva on hand, but he's hasn't been taking any.

    -Taejoon

  6. #6
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    could be dehydration (usually prevalant on high protein diets) or a number of other things...tell him to go see a doc.

  7. #7
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    You really think he needs to go see a doc for this?

  8. #8
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    The only thing a doc will do is put him on some script antacid like Prilosec or something.

  9. #9
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548
    Heartburn sucks, had it pre cycle and dont' have it now. Tums is equal too putting a band aid on an amputated arm. Go to the doc and get a script for prevacid or something similar. It works wonders for me. If you dont have acsess to a doc get prilosec its over the counter now. Worst cast senario for instant releif, put a tablespoon of baking soda in a glass of water mix and slam. Instant relief, but tastes like crap.

  10. #10
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    I'll tell him to get some Prilo, it is available over the counter now. I forgot about that, thanks gov.

    -Taejoon

  11. #11
    MachZ's Avatar
    MachZ is offline Member
    Join Date
    Nov 2003
    Location
    Canada
    Posts
    630
    I had this happen to me when I did my first and only cycle about 10yrs ago, 3 weeks into using Deca .
    I woke up in the middle of the night and man the heart burn was pretty bad. I took tums, rolaids, I downed a whole bottle of pepto you name it and it wouldn't go away.
    I went to the doc. and he told me that what I was experiencing could be liver related so he ordered up some blood tests and perscribed if I remember right at the time some heavy duty Zantax.
    The results come back and although this were a bit high it was ok and the Zantax finally got rid of the burn.

    Keep this in mind, if its bad or it gets worse (like in the middle of the night waking him uo) he should get it checked out because it could end up being liver related.

    I never told the doc what I was on and figured it was better safe than sorry.

    Good Luck

  12. #12
    Taejoon's Avatar
    Taejoon is offline Associate Member
    Join Date
    May 2003
    Location
    Here and there....
    Posts
    469
    Hmmm... That makes me wonder, maybe I should advise him to see a doc. Thanks for the info.

    Peace

    -Taejoon

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •